# SDR SWAA2021062887152

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,158 hours, 33,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Collar
- Condition: Cracked
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDES GIRT BAR RETAINING PIN PLASTIC SLEEVE IS CRACKED. ; / [01] REPLACED GIRT BAR STOP COLLAR PER SIP; [02] REPLACED GIRT BAR STOP COLLAR PER SIP
